Results 1 to 9 of 9
Like Tree1Likes
  • 1 Post By iloerose
Off Subutex for over 48 hrs
  1. #1
    nixie_sf is offline New Member
    Join Date
    Oct 2013
    Posts
    6

    Default Off Subutex for over 48 hrs

    Hello. I am really new to this site although I have been reading it off and on for years.
    I had been on Suboxone for over 2 years until I got pregnant, in which case I was switched to Subutex. That was about 4 months ago. Considering I am pregnant and I am sick of taking Suboxone/Subutex even before pregnancy I have quit. I did talk to my doctor about this of course and we did a really quick taper (various reason.. one of them being costs). The highest dose I was on was 6mg but have tapered to 4mg, then 2mg, 1mg, finally .50mg for the last 3 days.
    Regardless, my last dose was early morning 10/27/13. I went through some real horrors as to be expected. Seeing as how it's only a few days away & I am never going back to this stuff, I am looking for some hope. How long can I expect to be feeling so tired and >>>>>>? My doctor said up to 2 weeks but every day is so hard to get through. I just don't know what to do to shake this feeling. Any advice? Thank you for reading.

  2. #2
    iloerose is offline Platinum Member
    Join Date
    Jul 2009
    Posts
    3,016

    Default

    Nixie: I will tell you that .50mg is quite a bit to jump from and I don't know how fast you were tapered from the sub. You are only 3 days in. What exactly are your symptoms? Subutex has a half life of up to 72 hours. I'm afraid you are still going to experience physical w/d from this. What you need to do is to monitor your symptoms very closely.

    1. Stay hydrated: WATER, pure fruit juices and gatorade. NO soda or energy drinks.
    2. Immodium
    3. L-tyrosine with b/6 will help your energy levels.
    4. Exercise: even if it's a short walk a few times a day.
    5. Hot baths/ showers
    6. melatonin for sleep
    7. Eat healthy foods: Whatever you can tolerate and avoid processed foods.

    Others will most likely jump in here. As I said .50mg. is quite a lot of sub to jump from. Keep a positive attitude: monitor your symptoms. Yes, you can expect around 2 weeks of discomfort, keep in touch with your doctor. You can do this. Keep posting and let us know your symptoms and we'll give you the best advice we can, but like I said keep your doctor in the loop here. POST. Keep a positive attitude! There are two of you in this mix now! Wishing you the best and hang tough.

    Peace,

    Iloerose
    davis39 likes this.

  3. #3
    nixie_sf is offline New Member
    Join Date
    Oct 2013
    Posts
    6

    Default

    Thank you for your response Iloerose. YEs, I know that .50 is a big jump considering what I have read here. I just don't have any other choice which might be a good thing since if I did, I would cave. I've gone running back to my doc before when I tried to wean myself off by myself.. a big no-no obviously.

    My symptoms were as to be expected. I have had withdrawals from other opiates which was the whole reason for being on suboxone/subutex in the first place. The leg stuff is the worse by far. Sneezing and feeling like I can't move beyond my bed. It's hard to do anything and it's really come down to how well I can handle this mentally. I am not doing such a good job, but am trying to keep my spirits up. I just feel like I'm walking through water. This morning I woke up "ok" but that was short lived and it's back to the regular feeling of terrible.

    Thank you for your suggestions on what to do. I am going to try to do them.
    Btw.. how does Immodium help? I'm unfamiliar.

  4. #4
    nixie_sf is offline New Member
    Join Date
    Oct 2013
    Posts
    6

    Default

    Update: didn't sleep at all last night. Truly this has got to be the worst thing in the world. Did manage a few hours around 6am but woke up feeling like I can't be sure this is worth it.

  5. #5
    nixie_sf is offline New Member
    Join Date
    Oct 2013
    Posts
    6

    Default

    This wd stuff goes up and down. I talked to my doctor and he suggested a low dose of naltrexone. I cannot do that. I am reading about it and it sounds scary. Plus I'm pregnant! I just don't know. I am going to get Melatonin today though and see if this works for me tonight. A hot shower helped.

  6. #6
    alexnt is offline Platinum Member
    Join Date
    Dec 2006
    Location
    ohio, , .
    Posts
    2,255

    Default

    Nixie I cant add much more then what Rose already posted to you. I weaned off myself but I went all the way down to about .18 befor I jumped. .50 is a high dose to jump at so that's why you are feeling bad. I didn't go thru what you are going thru so I don't know how long your going to feel bad. Immodium will help if you have bathroom visits a lot. It also has something in it that helps WD. My best wishes to you.

    Alex

  7. #7
    nixie_sf is offline New Member
    Join Date
    Oct 2013
    Posts
    6

    Default

    Yes, thank you Alex. I can't recommend jumping from that high of a dosage to anyone. Now I understand completely. Got some more clonidine however from the doctor today. There's no going back.

  8. #8
    nixie_sf is offline New Member
    Join Date
    Oct 2013
    Posts
    6

    Default

    OK I've been off Subutex for around 10 days now. Now it's days of easy exhaustion but the horrors are over. The thing I was battling recently was super depression. It was so weird bc I thought that the worst part would be the physical w/d. Luckily I have a really supportive boyfriend. It doesn't help that I live in an apartment that get virtually no sun so it was really doom and gloom and with this progressing pregnancy, my mind was in a state of shock and near hopelessness. But oddly enough last night the gloom sort of lifted. I have been trying my hardest to get outdoors and walk a every day; I am not sure why the heaviness lifted but I am so thankful it has. I do believe I am on a path to normalcy now. It was a major struggle but I am so happy that I am in this place now. Thanks to those who gave me some input.
    Last edited by Anonymous; 11-06-2013 at 12:32 PM.

  9. #9
    mama1921 is offline New Member
    Join Date
    Nov 2013
    Posts
    1

    Default

    When you stop the Subutex you may get some withdrawals. This is for sure, anyway. I detox twice in my life.

    The first time it was quitting cold turkey and the second one I was taking Suboxone for some time.

    Anyway, both times I remember I had withdrawals for couple days. Usually day 3-4 are the worse. I use the Thomas receipt but still I had to manage the withdrawals for couple days. What I find out after reading some interesting stuff over the net and also talking with my doctor is that why the HOT SHOWERS or HOT BATHS help a lot. First the shower or the bath has got to be very hot to the point you reach the limit, so to speak. Why is that? Well, during the pain sensation your body will release chemicals/hormones into your brain the equivalent to opiants to block the pain sensation. This is exactly what you looking for at this stage. After a 10 minutes of very HOT shower/bath that you feel you cannot take it anymore (it has got to be so hot as for you to feel real pain) just make sure don't hurt/burn yourself …, you will not have the nasty withdraws for the next 1-2 hours. After that wait till the withdrawals starts again and repeat the process. After you pass day 5-6 you are off the hook. I can tell you this from my experience. It did work helping me to survive, so to speak, for the first week.

    Looking back now I think both instances: "cold turkey" and using the Subs have been the same for me. There's no way to avoid the nasty withdrawals but the PAIN-HOT treatment on your body will fool the system in protecting it self against that created pain and canceling for 1-2 hours the withdrawals.

    Hope this helps,

Similar Threads

  1. Bad Cravings!! 72 hrs oxy free, 48 hrs on Sub
    By Hopeful17 in forum Need to Talk?
    Replies: 4
    Last Post: 12-07-2016, 06:54 PM
  2. 24 hrs w/o oxy and only an 8 on COWS?
    By StayingPositive33 in forum Suboxone Treatment
    Replies: 2
    Last Post: 12-09-2014, 04:59 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22